# SDR UIEA200700261

- Difficulty date: July 10, 2007
- Submitted: July 12, 2007
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 30,819 hours, 5,182 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ball Screw
- Part number: 5700824
- Part serial: 369A
- Condition: Worn
- Location: Flap Drive
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAP DRIVE MESSAGE.  OUTBOARDS AT 30 INBOARDS 25.  LE ALL GREEN.  RT INBOARD FLAPS INDICATES EXTENDED MORE THAN LEFT INBOARDS.  FOUND NR 4, 5 AND 6 JACKSCREWS/BALLSCREWS HAD PLAY AND WERE WORN REMOVED AND REPLACED ALL 3 UNITS OPS CHECKED OKAY.
